# SDR UIEA2011101000566

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C4/A4 CHECK MX DISCOVERED CORROSION ON THE UPPER TEE OF FLOORBEAM BS 1480 BETWEEN LBL 34 AND 60.5.  THE DAMAGED SECTION OF THE FLOORBEAM TEE WAS REMOVED AND A NEW SECTION SPLICED IAW SRM 53, FIG 201, REPAIR 1.  THE REPAIR IS CLASSIFIED AS A CATAGORY A PERMANENT REPAIR IAW SRM 51-00-06.
